# SDR USAA920070894

- Difficulty date: September 21, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 60,019 hours, 41,263 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stringer Clip
- Part number: 69770163
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-18 CHECK - NR 6505244, CORROSION ON FLOORBEAM VERTICAL CLIP, BS 1016, LBL 41.0, WL 208.1.  REPLACED FLOORBEAM VERTICAL CLIP, BS 1016, LBL 41.0, WL 208.1 IAW B737-300 SRM 51-40-02.
